Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had chest infection. Treated with Penicillin and Steroids. Having cramps. Is minor infection does exists?

Hi, I have recently had a chest infection treated with penicilan and steroids. I am having cramps in my left arm and throat , neck , jaw area and from the centre of my chest over towards the left. Sometimes it feels like such a weight on my chest that I cannot breathe in or out. I am quite out of breathe. Do you think I could still have a minor chest infection? I don t have a temperature but have lost my appetite and have been eating gaviscon tablets every couple of hours in case it is indigestion.....doesn t help. I have made an appointment with my doctor tomorrow
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Diabetologist 's  Response

You have acquired a chest infection.
You have anterior chest pain and difficulty in breathing and loss of appetite.
There seems to be worsening of symptoms.
If may progress to pneumonia and consolidation.
Take a chest X ray and review with your doctor.
Full course of antibiotic is important to effectively manage the infection.
Answered: Sat, 18 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor